Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Delayed period, low appetite, headache and cramps in back, mood swings, constant urination, negative pregnancy test. Reason?

Here are my symptoms if you can give me so me ideas. My period is 3 days going on 4 days late. My appetite has decreased and I lost some weight. I have been getting headaches and cramps in my back. Also I have been very Moody and I have to pee constantly. I took a pregnancy test today and it was negnancy test and it was negative.
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi there,

Thanks for writing in.

It is quite possible that you might be having a urinary tract infection. I would advise you to get a urine routine and culture& sensitivity test done. If it is positive, you might need to take antibiotics as advised by your doctor.

In your periods don't arrive in another 1 week, repeat the urine pregnancy test . If still negative visit your gynaecologist.

Did you mean you haven't got your periods yet. Please clarify..
Sometimes, delay in periods itself can cause mood swings, etc.

Please drink plenty of water. At least 8-10 glasses of water a day.
Ensure regular emptying of the bladder.
Maintain good perineal hygiene.

I hope I have answered your question. Please do get back to me if you have further queries.

Have a great day :)

Dr. Divya Kuttikrishnan
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor